Alert archive / Kansas / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 129, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 22, 2006, 1:35 AM CDT for Douglas County, Franklin County, Kansas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2006, 1:35 AM CDT (06:35 UTC)
- Expired
- Jun 22, 2006, 2:15 AM CDT
- In force
- 40 min
- Issued by
- NWS Topeka, KS
- Area
- Counties, with a storm outline in the text
Counties Douglas County, KS, Franklin County, KS
The radar
The Topeka radar (KTWX), 87 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2556 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 1532 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 10:35 PM CDT, 3 hours earlier.
Area forecast discussion, Jun 21, 10:35 PM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1035 PM CDT WED JUN 21 2006 .DISCUSSION... BIGGEST CONCERN FOR THE REST OF THE NIGHT IS HOW CONVECTION WILL EVOLVE. REGIONAL RADAR IMAGERY SHOWS A COLD POOL FROM CONVECTION OVER WESTERN PORTIONS OF THE FORECAST AREA PUSHING SOUTH THROUGH DICKINSON COUNTY. MEANWHILE FURTHER WEST...CONVECTION OVER SOUTHWEST KS HAS CREATED AN OUTFLOW BOUNDARY PUSHING NORTH. SO THE QUESTION BECOMES HOW FAR NORTH WILL THE OUTFLOW BOUNDARY MOVE OUT WEST. GIVEN THE GENERAL SYNOPTIC PATTERN WITH SFC RIDGING OVER WESTERN NEB...DO NOT ANTICIPATE THE OUTFLOW BOUNDARY MAKING ENOUGH PROGRESS NORTH FOR ORGANIZED STORMS TO MOVE BACK INTO NORTH CENTRAL ZONES BEFORE MIDNIGHT. THEREFORE HAVE CLEARED THE SEVERE THUNDERSTORM WATCH FROM THESE COUNTIES. THINK THAT THE MAIN FOCUS FOR CONVECTION WILL BE THIS STALLING BOUNDARY GENERALLY ALONG THE I-70 CORRIDOR. WITH THE LOW LEVEL JET INCREASING FROM THE SOUTH AND A MCV MOVING EAST...TRAINING OF STORMS ALONG THIS BOUNDARY COULD CREATE A GREATER FLASH FLOODING HAZARD AS THE NIGHT PROGRESSES. WITH THIS THINKING IN MIND...HAVE ADJUSTED POPS DOWN ALONG THE NEB BORDER AND INCREASED POPS AFTER MIDNIGHT ACROSS EAST CENTRAL KS. && WOLTERS .PREV DISCUSSION /306 PM CDT WED/... OVERNIGHT/EARLY MORNING CONVECTION CONTINUING TO DISSIPATE AND MOVE NORTH INTO NE. AFTERNOON SURFACE ANALYSIS SHOWS BOUNDARY FROM NW MISSOURI THROUGH SOUTHWEST KANSAS SHOWING VERY LITTLE MOVEMENT. TONIGHT AND THURSDAY...GFS AND NAM SIMILAR WITH PROGRESSION OF SHORTWAVE TROUGH MOVING THROUGH KS TONIGHT INTO TOMORROW MORNING...AND FINALLY PUSHING EAST BY THE LATE AFTERNOON/EARLY EVENING HOURS THURSDAY. GREATEST CHANCES FOR PRECIP COME WITH THIS FEATURE AS MCS DEVELOPMENT LOOKS LIKELY...WITH THE POSSIBILITY OF DAMAGING WINDS AS IT PROGRESSES INTO THE TOP CWA. THE POSSIBILITY STILL EXISTS FOR CONVECTION ALONG THE BOUNDARY LATER THIS AFTERNOON AND EARLY EVENING DEPENDING ON HOW MUCH SURFACE HEATING CAN TAKE PLACE. LATEST VISIBLE IMAGERY SHOWS SOME CLEARING IN CENTRAL KANSAS WHILE NORTHEAST AND EAST CENTRAL REMAIN MOSTLY CLOUDY. LATEST LAPS ANALYSIS DOES SHOW SOME WEAKENING OF THE CAP TAKING PLACE IN CENTRAL KANSAS. PRECIPITATION CHANCES REMAIN HIGH THROUGH THURSDAY AFTERNOON WITH SLOW MOVEMENT OF UPPER FEATURE ALONG WITH NEARLY STATIONARY BOUNDARY. COVERAGE AND SEVERE PROBABILITIES WILL GREATLY DEPEND ON RECOVERY FROM EXPECTANT OVERNIGHT MCS. THUNDERSTORMS WILL CONTINUE ACROSS THE CWA THURSDAY NIGHT AS EARLIER MENTIONED SHORTWAVE AND BOUNDARY MOVE THROUGH. PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES OVER EAST CENTRAL KANSAS AND 850 DEW POINTS IN THE TEENS WILL LEAD TO LOCALLY HEAVY RAINFALL AS CELL MOVE ALONG THE FRONTAL BOUNDARY THURSDAY NIGHT. WILL MENTION HEAVY RAIN CHANCES IN THE ZONES THURSDAY NIGHT. UPPER SYSTEM WILL DEPART THURSDAY NIGHT AND PUSH THE FRONTAL BOUNDARY TO THE SOUTH OF THE CWA BY FRIDAY MORNING. WILL LEAVE MENTION OF LOW POPS FRIDAY MORNING WITH ANY DECAYING CONVECTION. LOOKS DRY FOR FRIDAY AND FRIDAY EVENING WITH HIGH PRESSURE SETTLING IN OVER THE CWA. FRIDAY NIGHT ANOTHER MCS MAY DEVELOP OVER THE NORTHERN PLAINS AS LOW LEVEL JET INCREASES OVER THE WESTERN PLAINS AND A WAVE MOVES INTO THE DAKOTAS. COULD CATCH SOME OF THIS PRECIPITATION...MAINLY IN THE EASTERN COUNTIES LATE IN THE NIGHT. WILL MAINTAIN LOW POPS FOR NOW BUT LATER SHIFTS MAY WANT TO REEVALUATE IF MODELS KEEP IT FURTHER TO THE EAST AND NORTH OF THE CWA. NORTHWEST FLOW SETTING UP FOR THE WEEKEND. INITIALLY SATURDAY LOOKING DRY WITH RETURN FLOW SETTING UP IN THE AFTERNOON ON BACK SIDE OF THE SURFACE HIGH. ANOTHER SHORTWAVE DIVES SOUTHEAST SATURDAY NIGHT ACROSS THE PLAINS GIVING ANOTHER CHANCE FOR THUNDERSTORMS LATE SATURDAY NIGHT. SUNDAY THROUGH WEDNESDAY LOOKING DRY WITH WESTERLIES NEAR THE NEBRASKA BORDER WITH RELATIVELY WEAK UPPER FLOW OVER THE CENTRAL PLAINS. TEMPERATURES RELATIVELY NEAR NORMAL WITH HIGHS IN THE MID 80S WITH A GRADUAL WARMUP INTO THE UPPER 80S BY WEDNESDAY. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 21, 10:21 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1021 PM CDT WED JUN 21 2006 KSZ008>012-020>024-026-034>040-054>056-058-059-230330- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1021 PM CDT WED JUN 21 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS REMAIN LIKELY ACROSS THE AREA...MAINLY ALONG AND SOUTH OF INTERSTATE 70. IN ADDITION TO LARGE HAIL AROUND AN INCH IN DIAMETER...WIND GUSTS GREATER THAN 60 MPH AND DEADLY LIGHTNING...THE STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL. FLASH FLOODING COULD BECOME A GREATER HAZARD AS THE NIGHT PROGRESSES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA ON THURSDAY. SOME THUNDERSTORMS MAY BE SEVERE...ESPECIALLY SOUTH OF INTERSTATE 70. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AND FRIDAY MORNING...SOME OF THESE THUNDERSTORMS MAY PRODUCE HEAVY RAINFALL... ALONG AND SOUTH OF THE KANSAS TURNPIKE. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AGAIN SATURDAY NIGHT ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS COULD BE NEEDED THROUGHOUT THE NIGHT MAINLY ALONG AND SOUTH OF INTERSTATE 70. WOLTERS
In the hours before
Special weather statement, Jun 21, 10:35 PM CDT, 3 hours before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 1035 PM CDT WED JUN 21 2006 KSZ035-037-220415- DICKINSON-MORRIS- 1035 PM CDT WED JUN 21 2006 THROUGH 1115 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE SOUTHEAST AT 20 MPH ACROSS PORTIONS OF DICKINSON AND MORRIS COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME COMMUNITIES THAT COULD BE AFFECTED INCLUDE WOODBINE...HOPE...CARLTON...LATIMER...HERINGTON...WILSEY AND BURDICK. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
Local storm report, Jun 21, 10:36 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1036 PM CDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 2 WSW AGENDA 39.70N 97.47W
06/21/2006 M3.00 INCH REPUBLIC KS TRAINED SPOTTER
0611 PM HAIL AGENDA 39.71N 97.43W
06/21/2006 E1.75 INCH REPUBLIC KS TRAINED SPOTTER
0642 PM HAIL 4 WNW NORWAY 39.72N 97.84W
06/21/2006 E1.00 INCH REPUBLIC KS TRAINED SPOTTER
0654 PM HAIL CLYDE 39.59N 97.40W
06/21/2006 E1.25 INCH CLOUD KS TRAINED SPOTTER
0655 PM TORNADO NARKA 39.96N 97.43W
06/21/2006 REPUBLIC KS TRAINED SPOTTER
BRIEF TOUCHDOWN
0655 PM TORNADO NARKA 39.96N 97.43W
06/21/2006 REPUBLIC KS LAW ENFORCEMENT
BRIEF TOUCHDOWN
0703 PM HAIL 1 N AURORA 39.47N 97.53W
06/21/2006 E1.25 INCH CLOUD KS LAW ENFORCEMENT
0710 PM FLASH FLOOD AGENDA 39.71N 97.43W
06/21/2006 REPUBLIC KS LAW ENFORCEMENT
REPORT OF WATER OVER HWY 148 NEAR AGENDA.
0724 PM HAIL 8 WSW MORGANVILLE 39.42N 97.34W
06/21/2006 E1.50 INCH CLAY KS TRAINED SPOTTER
0724 PM TSTM WND GST 8 WSW MORGANVILLE 39.42N 97.34W
06/21/2006 E60.00 MPH CLAY KS TRAINED SPOTTER
0725 PM FUNNEL CLOUD 6 NE CLAY CENTER 39.44N 97.04W
06/21/2006 CLAY KS LAW ENFORCEMENT
TIME IS APPROXIMATE
0727 PM HEAVY RAIN CLYDE 39.59N 97.40W
06/21/2006 M1.56 INCH CLOUD KS TRAINED SPOTTER
0737 PM HEAVY RAIN 1 W AGENDA 39.71N 97.45W
06/21/2006 M5.00 INCH REPUBLIC KS TRAINED SPOTTER
0737 PM HAIL MILTONVALE 39.35N 97.45W
06/21/2006 E1.75 INCH CLOUD KS LAW ENFORCEMENT
0746 PM HAIL 9 SSW CONCORDIA 39.45N 97.73W
06/21/2006 E1.00 INCH CLOUD KS TRAINED SPOTTER
0814 PM HAIL 2 SSW IDANA 39.33N 97.28W
06/21/2006 E1.50 INCH CLAY KS TRAINED SPOTTER
0818 PM HAIL 3 NNE MINNEAPOLIS 39.16N 97.68W
06/21/2006 E1.00 INCH OTTAWA KS TRAINED SPOTTER
0820 PM HAIL 5 N MINNEAPOLIS 39.19N 97.71W
06/21/2006 E1.00 INCH OTTAWA KS TRAINED SPOTTER
0828 PM HAIL 9 ENE OAK HILL 39.30N 97.19W
06/21/2006 E1.00 INCH CLAY KS TRAINED SPOTTER
0855 PM HAIL 4 SW WAKEFIELD 39.17N 97.06W
06/21/2006 E1.00 INCH CLAY KS TRAINED SPOTTER
0907 PM HAIL 4 SW WAKEFIELD 39.17N 97.06W
06/21/2006 E1.00 INCH CLAY KS LAW ENFORCEMENT
0917 PM TSTM WND GST 4 SW WAKEFIELD 39.17N 97.06W
06/21/2006 E60.00 MPH CLAY KS TRAINED SPOTTER
0938 PM HAIL 11 NNE ABILENE 39.06N 97.14W
06/21/2006 E1.00 INCH DICKINSON KS TRAINED SPOTTER
0940 PM TSTM WND GST S ABILENE 38.92N 97.21W
06/21/2006 E60.00 MPH DICKINSON KS EMERGENCY MNGR
0940 PM TSTM WND DMG S ABILENE 38.92N 97.21W
06/21/2006 DICKINSON KS EMERGENCY MNGR
POWER POLES REPORTED BLOWN DOWN ON HIGHWAY 15 JUST SOUTH
OF ABILENE...AND A SEMI-TRUCK BLOWN OVER ON I-70 NEAR
ABILENE.
1000 PM HAIL 1 E CHAPMAN 38.97N 97.00W
06/21/2006 E0.88 INCH DICKINSON KS TRAINED SPOTTER
&&
BYRNELocal storm report, Jun 21, 11:18 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1118 PM CDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 15 NW CLAY CENTER 39.53N 97.32W
06/21/2006 E1.75 INCH CLAY KS STORM CHASER
0730 PM TSTM WND GST 12 W CLAY CENTER 39.38N 97.35W
06/21/2006 E70 MPH CLAY KS STORM CHASER
&&
WOLTERSSpecial weather statement, Jun 21, 11:22 PM CDT, 2 hours 13 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 1122 PM CDT WED JUN 21 2006 KSZ037-220500- MORRIS- 1122 PM CDT WED JUN 21 2006 THROUGH MIDNIGHT CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE SOUTHEAST AT 15 MPH ACROSS PORTIONS OF MORRIS COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER OF STORMS IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME COMMUNITIES THAT COULD BE AFFECTED INCLUDE PARKERVILLE...WILSEY...WHITE CITY AND BURDICK. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
Local storm report, Jun 21, 11:25 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
1125 PM CDT WED JUN 21 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL 2 WSW AGENDA 39.70N 97.47W
06/21/2006 M3.00 INCH REPUBLIC KS TRAINED SPOTTER
0611 PM HAIL AGENDA 39.71N 97.43W
06/21/2006 E1.75 INCH REPUBLIC KS TRAINED SPOTTER
0642 PM HAIL 4 WNW NORWAY 39.72N 97.84W
06/21/2006 E1.00 INCH REPUBLIC KS TRAINED SPOTTER
0654 PM HAIL CLYDE 39.59N 97.40W
06/21/2006 E1.25 INCH CLOUD KS TRAINED SPOTTER
0655 PM TORNADO NARKA 39.96N 97.43W
06/21/2006 REPUBLIC KS LAW ENFORCEMENT
BRIEF TOUCHDOWN
0655 PM TORNADO NARKA 39.96N 97.43W
06/21/2006 REPUBLIC KS TRAINED SPOTTER
BRIEF TOUCHDOWN
0703 PM HAIL 1 N AURORA 39.47N 97.53W
06/21/2006 E1.25 INCH CLOUD KS LAW ENFORCEMENT
0710 PM FLASH FLOOD AGENDA 39.71N 97.43W
06/21/2006 REPUBLIC KS LAW ENFORCEMENT
REPORT OF WATER OVER HWY 148 NEAR AGENDA.
0724 PM TSTM WND GST 8 WSW MORGANVILLE 39.42N 97.34W
06/21/2006 E60.00 MPH CLAY KS TRAINED SPOTTER
0724 PM HAIL 8 WSW MORGANVILLE 39.42N 97.34W
06/21/2006 E1.50 INCH CLAY KS TRAINED SPOTTER
0725 PM FUNNEL CLOUD 6 NW CLAY CENTER 39.44N 97.20W
06/21/2006 CLAY KS LAW ENFORCEMENT
TIME IS APPROXIMATE
0725 PM HAIL 15 NW CLAY CENTER 39.53N 97.32W
06/21/2006 E1.75 INCH CLAY KS STORM CHASER
0727 PM HEAVY RAIN CLYDE 39.59N 97.40W
06/21/2006 M1.56 INCH CLOUD KS TRAINED SPOTTER
0730 PM TSTM WND GST 12 W CLAY CENTER 39.38N 97.35W
06/21/2006 E70.00 MPH CLAY KS STORM CHASER
0737 PM HAIL MILTONVALE 39.35N 97.45W
06/21/2006 E1.75 INCH CLOUD KS LAW ENFORCEMENT
0737 PM HEAVY RAIN 1 W AGENDA 39.71N 97.45W
06/21/2006 M5.00 INCH REPUBLIC KS TRAINED SPOTTER
0746 PM HAIL 9 SSW CONCORDIA 39.45N 97.73W
06/21/2006 E1.00 INCH CLOUD KS TRAINED SPOTTER
0814 PM HAIL 2 SSW IDANA 39.33N 97.28W
06/21/2006 E1.50 INCH CLAY KS TRAINED SPOTTER
0818 PM HAIL 3 NNE MINNEAPOLIS 39.16N 97.68W
06/21/2006 E1.00 INCH OTTAWA KS TRAINED SPOTTER
0820 PM HAIL 5 N MINNEAPOLIS 39.19N 97.71W
06/21/2006 E1.00 INCH OTTAWA KS TRAINED SPOTTER
0828 PM HAIL 9 ENE OAK HILL 39.30N 97.19W
06/21/2006 E1.00 INCH CLAY KS TRAINED SPOTTER
0855 PM HAIL 4 SW WAKEFIELD 39.17N 97.06W
06/21/2006 E1.00 INCH CLAY KS TRAINED SPOTTER
0907 PM HAIL 4 SW WAKEFIELD 39.17N 97.06W
06/21/2006 E1.00 INCH CLAY KS LAW ENFORCEMENT
0917 PM TSTM WND GST 4 SW WAKEFIELD 39.17N 97.06W
06/21/2006 E60.00 MPH CLAY KS TRAINED SPOTTER
0938 PM HAIL 11 NNE ABILENE 39.06N 97.14W
06/21/2006 E1.00 INCH DICKINSON KS TRAINED SPOTTER
0940 PM TSTM WND GST S ABILENE 38.92N 97.21W
06/21/2006 E60.00 MPH DICKINSON KS EMERGENCY MNGR
0940 PM TSTM WND DMG S ABILENE 38.92N 97.21W
06/21/2006 DICKINSON KS EMERGENCY MNGR
POWER POLES REPORTED BLOWN DOWN ON HIGHWAY 15 JUST SOUTH
OF ABILENE...AND A SEMI-TRUCK BLOWN OVER ON I-70 NEAR
ABILENE.
1000 PM HAIL 1 E CHAPMAN 38.97N 97.00W
06/21/2006 E0.88 INCH DICKINSON KS TRAINED SPOTTER
&&
LOCATION OF THE FUNNEL CLOUD REPORTS IN CLAY COUNTY AT 725PM WAS
CORRECTED TO REFLECT 6 MILES NORTHWEST OF CLAY CENTER.
WOLTERSSpecial weather statement, Jun 21, 11:45 PM CDT, 1 hour 50 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 1145 PM CDT WED JUN 21 2006 KSZ034-220530- OTTAWA- 1145 PM CDT WED JUN 21 2006 THROUGH 1230 AM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE NORTHEAST AT 25 MPH ACROSS PORTIONS OF OTTAWA COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER OF STORMS IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME COMMUNITIES THAT COULD BE AFFECTED INCLUDE MINNEAPOLIS...ADA AND DELPHOS. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:06 PM CDT | Tornado Warning | TOP | Clay, Cloud | 39 min |
| Jun 21, 7:18 PM CDT | Flash Flood Warning | TOP | Republic | 3 hr |
| Jun 21, 7:32 PM CDT | Tornado Warning | TOP | Clay | 43 min |
| Jun 21, 7:36 PM CDT | Severe Thunderstorm Warning | TOP | Cloud | 39 min |
| Jun 21, 8:02 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Ottawa | 43 min |
| Jun 21, 8:47 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Ottawa | 58 min |
| Jun 21, 9:46 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Morris | 44 min |
| Jun 22, 1:20 AM CDT | Severe Thunderstorm Warning | TOP | Osage | 40 min |
| Jun 22, 1:24 AM CDT | Severe Thunderstorm Warning | TOP | Wabaunsee | 36 min |
| Jun 22, 1:54 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin | 16 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.